MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; PACK,COLD,STANDARD,OB-PAD,4.5X14.25

MEDLINE INDUSTRIES, LP MEDLINE; PACK,COLD,STANDARD,OB-PAD,4.5X14.25
Catalog Number MDS138055
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer, "she used the pack at night and when she woke up the pack was leaking.Customer stated she folded the pack and placed in her underwear.When she woke up she noticed the issue." no additional information is available at this time.A sample has been requested for evaluation.Due diligence has been completed.No additional details are available related to the customer reported issue.Despite good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.It has been determined that the reported event could cause or contribute to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, "she used the pack at night and when she woke up the pack was leaking.Customer stated she folded the pack and placed in her underwear.When she woke up she noticed the issue.".

Brand Name
MEDLINE
Common Device Name
PACK,COLD,STANDARD,OB-PAD,4.5X14.25
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key25153426
Report Number1417592-2026-01195
Device Sequence Number21181315
Product Code IMD
UDI-Device Identifier00080196733715
UDI-Public00080196733715
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberMDS138055
Device Lot NumberVN25074
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale